Geometry & Topology

The resolution of paracanonical curves of odd genus

Gavril Farkas and Michael Kemeny

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/gt.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove the Prym–Green conjecture on minimal free resolutions of paracanonical curves of odd genus. The proof proceeds via curves lying on ruled surfaces over an elliptic curve.

Article information

Source
Geom. Topol., Volume 22, Number 7 (2018), 4235-4257.

Dates
Received: 7 September 2017
Revised: 23 February 2018
Accepted: 3 April 2018
First available in Project Euclid: 14 December 2018

Permanent link to this document
https://projecteuclid.org/euclid.gt/1544756699

Digital Object Identifier
doi:10.2140/gt.2018.22.4235

Mathematical Reviews number (MathSciNet)
MR3890776

Zentralblatt MATH identifier
06997388

Subjects
Primary: 14H10: Families, moduli (algebraic)

Keywords
syzygy paracanonical curve ruled elliptic surface

Citation

Farkas, Gavril; Kemeny, Michael. The resolution of paracanonical curves of odd genus. Geom. Topol. 22 (2018), no. 7, 4235--4257. doi:10.2140/gt.2018.22.4235. https://projecteuclid.org/euclid.gt/1544756699


Export citation

References

  • M Aprodu, J Nagel, Koszul cohomology and algebraic geometry, University Lecture Series 52, Amer. Math. Soc., Providence, RI (2010)
  • E Arbarello, A Bruno, E Sernesi, On hyperplane sections of K3 surfaces, Algebr. Geom. 4 (2017) 562–596
  • A Beauville, Prym varieties and the Schottky problem, Invent. Math. 41 (1977) 149–196
  • A Beauville, Some stable vector bundles with reducible theta divisor, Manuscripta Math. 110 (2003) 343–349
  • C Birkenhake, H Lange, Complex abelian varieties, 2nd edition, Grundl. Math. Wissen. 302, Springer (2004)
  • M Boratyński, S Greco, Hilbert functions and Betti numbers in a flat family, Ann. Mat. Pura Appl. 142 (1985) 277–292
  • A Chiodo, D Eisenbud, G Farkas, F-O Schreyer, Syzygies of torsion bundles and the geometry of the level $\ell$ modular variety over $\bar{\mathcal{M}}_g$, Invent. Math. 194 (2013) 73–118
  • E Colombo, G Farkas, A Verra, C Voisin, Syzygies of Prym and paracanonical curves of genus $8$, Épijournal Geom. Algébrique 1 (2017) art. id. 7
  • G Farkas, M Kemeny, The generic Green–Lazarsfeld secant conjecture, Invent. Math. 203 (2016) 265–301
  • G Farkas, M Kemeny, The Prym–Green conjecture for torsion line bundles of high order, Duke Math. J. 166 (2017) 1103–1124
  • G Farkas, K Ludwig, The Kodaira dimension of the moduli space of Prym varieties, J. Eur. Math. Soc. 12 (2010) 755–795
  • G Farkas, M Musta\commaaccenttǎ, M Popa, Divisors on ${\mathcal M}_{g,g+1}$ and the minimal resolution conjecture for points on canonical curves, Ann. Sci. École Norm. Sup. 36 (2003) 553–581
  • G Farkas, N Tarasca, Du Val curves and the pointed Brill–Noether theorem, Selecta Math. 23 (2017) 2243–2259
  • W Fulton, R Lazarsfeld, On the connectedness of degeneracy loci and special divisors, Acta Math. 146 (1981) 271–283
  • M L Green, Koszul cohomology and the geometry of projective varieties, J. Differential Geom. 19 (1984) 125–171
  • M Green, R Lazarsfeld, On the projective normality of complete linear series on an algebraic curve, Invent. Math. 83 (1986) 73–90
  • A Hirschowitz, S Ramanan, New evidence for Green's conjecture on syzygies of canonical curves, Ann. Sci. École Norm. Sup. 31 (1998) 145–152
  • A Treibich, Revêtements tangentiels et condition de Brill–Noether, C. R. Acad. Sci. Paris Sér. I Math. 316 (1993) 815–817
  • C Voisin, Green's canonical syzygy conjecture for generic curves of odd genus, Compos. Math. 141 (2005) 1163–1190